MathSciNet Relay Station
MathSciNet bibliographic data
MR1138586 (92j:34141) 34K40 (34C35 34K15 34K20)
Wu, Jian Hong; Freedman, H. I. Monotone semiflows generated by neutral functional-differential equations with application to compartmental systems. Canad. J. Math. 43 (1991), no. 5, 1098–1120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement